# SDR SIMA201118209

- Difficulty date: July 2, 2011
- Submitted: July 5, 2011
- Operation: Air carrier
- Aircraft: N652RS
- Make and model: Emb EMB-145LR
- Aircraft serial: 145432
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Rub Strip
- Condition: Damaged
- Location: Pax Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/A REPORT PASSENGER DOOR IS HARD TO OPEN.  SMOOTHED SHARP EDGE FROM UPPER DOOR RUB STRIP AS REQUIRED.  NO FURTHER DEFECTS NOTED AT THIS TIME.
